DOI QR코드

DOI QR Code

EXISTENCE OF SOLUTIONS FOR NONLINEAR EVOLUTION EQUATIONS WITH INFINITE DELAY

  • Dong, Qixiang ;
  • Li, Gang
  • Received : 2012.03.18
  • Published : 2014.01.31

Abstract

This paper is concerned with nonlinear evolution differential equations with infinite delay in Banach spaces. Using Kato's approximating approach, existence and uniqueness of strong solutions are obtained.

Keywords

nonlinear evolution equation;m-accretive operator;approximate;strong solution

References

  1. V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Noord-hoff, Leyden, 1976.
  2. J. Dyson and R. V. Bressan, Functional differential equations and non-linear evolution operators, Proc. Roy. Soc. Edinburgh Ser. A 75 (1975/1976), no. 3, 223-234. https://doi.org/10.1017/S0308210500017959
  3. J. Dyson and R. V. Bressan, Semigroups of translations associated with functional and functional-differential equations, Proc. Roy. Soc. Edinburgh Sect. A 82 (1978/79), no. 3-4, 171-188. https://doi.org/10.1017/S030821050001115X
  4. Z. Fan, Existence and continuous dependence results for nonlinear differential inclusions with infinite delay, Nonlinear Anal. 69 (2008), no. 8, 2379-2392. https://doi.org/10.1016/j.na.2007.08.011
  5. W. Fitzgibbon, Representation and approximation of solutions to semilinear Volterra equations with delay, J. Differential Equations 32 (1979), no. 2, 233-249. https://doi.org/10.1016/0022-0396(79)90060-3
  6. C. Gori, V. Obukhovskii, M. Ragni, and P. Rubbioni, Existence and continuous dependence results for semilinear functional differential inclusions with infinite delay, Nonlinear Anal. 51 (2002), 765-782. https://doi.org/10.1016/S0362-546X(01)00861-6
  7. J. K. Hale and J. Kato, Phace space for retarded equations with infinite delay, Funkcial. Ekvac. 21 (1978), no. 1, 11-41.
  8. H. R. Henriquez, Differentiability of solutions of second-order functional differential equations with unbounded delay, J. Math. Anal. Appl. 280 (2003), no. 2, 284-312. https://doi.org/10.1016/S0022-247X(03)00042-8
  9. Y. Hino, S. Murakami, and T. Naito, Functional Differential Equations with Infinite Delay, in Lecture Notes in Math. Vol. 1473, Springer-Verlag, Berlin, 1991.
  10. A. G. Kartsatos and M. E. Parrott Convergence of the Kato approximants for evolution equations involving functional perturbations, J. Differential Equations 47 (1983), no. 3, 358-377. https://doi.org/10.1016/0022-0396(83)90041-4
  11. T. Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 19 (1967), 508-520. https://doi.org/10.2969/jmsj/01940508
  12. J. Liang and T. J. Xiao, The Cauchy problem for nonlinear abstract functional differential equations with infinite delay, Comput. Math. Appl. 40 (2000), no. 6-7, 693-703. https://doi.org/10.1016/S0898-1221(00)00188-7
  13. N. H. Pavel, Nonlinear evolution operators and semigroups, in Lecture Notes in Mathematics, Vol. 1260, Springer-Verlag, Berlin, 1987.
  14. K. Schumacher, Existence and continuous dependence for functional differential equations with unbounded delay, Arch. Ration. Mech. Anal. 67 (1978), no. 4, 315-335.
  15. C. C. Travis and G. F. Webb, Existence and stability for partial functional differential equations, Trans. Amer. Math. Soc. 200 (1974), 395-418. https://doi.org/10.1090/S0002-9947-1974-0382808-3
  16. C. C. Travis and G. F. Webb, Existence, stability and compactness in the ${\alpha}$-norm for partial functional differential equations, Trans. Amer. Math. Soc. 240 (1978), 129-143.
  17. G. F. Webb, Autonomous nonlinear functional differential equations and nonlinear semigroups, J. Math. Anal. Appl. 46 (1974), 1-12. https://doi.org/10.1016/0022-247X(74)90277-7
  18. G. F. Webb, Asymptotic stability for abstract nonlinear functional differential equations, Proc. Amer. Math. Soc. 54 (1976), 225-230. https://doi.org/10.1090/S0002-9939-1976-0402237-0

Cited by

  1. Approximate Controllability for a Semilinear Evolution System with Infinite Delay vol.22, pp.1, 2016, https://doi.org/10.1007/s10883-014-9252-5
  2. Optimal Control Problems for a Semilinear Evolution System with Infinite Delay 2017, https://doi.org/10.1007/s00245-017-9420-6